Jump to content

What Dose Of Remeron Are You On?


charlie84

What dose of Remeron are you on?  

71 members have voted

  1. 1. What dose of Remeron are you on?

    • 15 mg
      20
    • 22.5 mg (one an 1/2 tablet)
      3
    • 30 mg
      25
    • 37.5 mg (2 and 1/2 tablet)
      1
    • 45 mg
      18
    • more than 45 mg
      4


Recommended Posts

anyone else take 30mg? anyone else just started on remeron, how are you getting on x

I've been on 15 mg but want to go to at least 30, the only reason i'm still at 15 is that i'm getting of of zoloft.

also I want to increase the dose because it's really hard to get up in the morning!!!!

Link to comment
Share on other sites

its definately less sedating at a higher dose

im on 30 mgs and the sedating feeling has just about disappeared after ten days, ive actually managed to leave the house the past two days and i feel my mood lifting. touch wood this med is going to work. stick at it, it certainly gets better x

Link to comment
Share on other sites

I started on 15 mg because my pharmacist told me to take it at that level for a few days. I was so drowsy I could barely keep my eyes open. When I switched to 30 I felt a lot less sleepy but more depressed, perhaps because when I was so sleepy I couldn't really think about anything?!?

Link to comment
Share on other sites

I was expecting to experience the same effect I had on seroquel (I still take it, but my body adjusted to it), but I only have issues waking up early in the morning. I´m currently taking 30 mg, but I never took 15 mg. I´m deeply scared of the weight gain...

Link to comment
Share on other sites

i put on a few pounds in the 3 weeks i have been on mirtazapine but over the past couple of days it has been easier to try and ignore the hunger. im determined to get the weight off that i have put on before with seroquel and zyprexa. im still on zyprexa so im on 2 meds that make me feel constantly hungry but im gonna up my exercise when i can and ignore the hunger when i can!! x

Link to comment
Share on other sites

  • 1 month later...

when i first started mirtazapine (15 mg & 4 years ago), for the first few weeks all i wanted to do is eat cheeseburgers and fries. i indulged myself and gained a few pounds. after a few months my appetite returned to normal and i shed all the extra kgs i had gained while on it. i still take mirt. and it a wonderful adjunct to my generic lexapro (lex gave me severe insomnia).

i hate cheesebugers now. though, i confess, i ate a cheeseburger today (after 3 years). :)

Edited by Rahul
Link to comment
Share on other sites

  • 2 months later...

when i first started mirtazapine (15 mg & 4 years ago), for the first few weeks all i wanted to do is eat cheeseburgers and fries. i indulged myself and gained a few pounds. after a few months my appetite returned to normal and i shed all the extra kgs i had gained while on it. i still take mirt. and it a wonderful adjunct to my generic lexapro (lex gave me severe insomnia).

i hate cheesebugers now. though, i confess, i ate a cheeseburger today (after 3 years). :)

Rahul, I know this is an older posting, but what dose of Lexapro are you on? I am on 20mg. and 15mg. of Remeron (just started 9 days ago) and pretty drowsy with it so will start taking earlier in the evening I think. From other places I've read, 30-45 is more of a therapeutic range, but I am going to give the 15mg. about 3-4 weeks since in general I do think I am seeing some overall improvement even though I know it will be a while before I don't think about myself and how I feel.

JDP

Link to comment
Share on other sites

  • 2 weeks later...

Can't believe a higher does is less sedating??? I have just taken 135mg hoping it would help me sleep!! To be honest though considerin that I am a tad drowsy. Do u think it ony makes u less drowsy as by the time you mg is put up your tolerence had build up?? Should I go back to 15mg for the drowsy effect?? I only like it cos it helps me sleep. It's not helping my anxiety but I'm afraid if I tell my doctor she'll take them from me!!! HELP! What will my doctor do if I tell her they're not helping?? I have tried fluanxol, citralopram, setraline all without sucess.

Link to comment
Share on other sites

  • 6 months later...

I'm on 30, and have been for over a year now. They want to bump me up to 45 because it is Not Working, and yet I am pretty much constantly sedated as it is... I know people are saying on here that the higher dose the less sedated you are, but my psych seems to think that if I go up to 45mg I will be practically comatose. I feel worse on the 30mg than I ever did on the 15... All I do is sleep, pretty much, and when I am awake I'm too tired to do anything. Huh.

Link to comment
Share on other sites

  • 1 month later...

I am in my second 15mg dosis. The first one, was almost imposible for me to get out of bed and I was all day like a zombie. :sleep_1:

Lets see what happend tomorrow.......

I was taking Zypreza for a week and I have to quit because I develop a muscle contration pain. After 3 days of quiting it, all the pains goes away so the doctor put me on Remeron.

I suffer from depression, I was taking Paxil for more than 10 years and now is not working any more, I was taking 25mg Paxil CR on the morning and 12.5mg at night.

It was very dificult for me to sleep at night. So the doctor send me Remeron. He say to start with 15mg at night.

Edited by Turbo_Boss
Link to comment
Share on other sites

15mg for the first 2 days, and 30mg for the rest of the treatment. What Turbo_Boss said is what happened to me after my 1st 15mg dose. Fell asleep just an hour after taking the pill and I couldn't get out of bed this morning. Fortunately, two pieces of salty pie, a can of Coke Zero and some Metallica blasting did the trick to wake me up!

I am in my second 15mg dosis. The first one, was almost imposible for me to get out of bed and I was all day like a zombie. :sleep_1:

Edited by CyclingInDepression
Link to comment
Share on other sites

  • 3 months later...

My Doc started me on 30mg. Have been on it for 5 days now and really feel the "zombie" effects of it. Real vivid dreams and really hard to get out of bed in the morning. Also have noticed that I'm losing interest in sex.

The M is an answer to a second opinion as the first Doc I went to see gave me Diazepam, Lorazepam, Citalopran, Ritalin and Omeprazole. This fancy little cocktail was his answer to depression, anxiety and PTSD from a nasty car accident.

Not sure how to feel about M yet. After reading many posts in many forums, I feel hopeful. Any ideas on the lack of libido, though?

Link to comment
Share on other sites

  • 3 months later...

I've read the higher the dosage the less sedation and drowsiness effects.

So for people having trouble with the drowsiness still after a couple weeks, I'd see about getting your dosage increased.

Yes that's 100% right, even my new doctor told me that, I used to take only 7.5 made me sleep like a baby, the only bad side effect I had on it was weight gain :blues: .

Link to comment
Share on other sites

  • 1 month later...
  • 2 weeks later...
  • 8 months later...
  • 1 year later...

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
×
×
  • Create New...